# SDR SCNA20171111300

- Difficulty date: November 11, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 140BF, CORRODED AROUND FASTENER HOLES. VERIFIED CORROSION ON AFT CARGO FLOOR PANEL 140BF TO BE OUT OF LIMITS. FABRICATED NEW FLOOR PANEL. REPLACED.
